MathSciNet Relay Station
MathSciNet bibliographic data
MR2579481 (2010h:34009) 34A08 (26A33 34A30 34D20 45J05)
Odibat, Zaid M. Analytic study on linear systems of fractional differential equations. Comput. Math. Appl. 59 (2010), no. 3, 1171–1183.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement